# SDR 2006UALA00158

- Difficulty date: January 16, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,755 hours, 28,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDED ORD UNDER AMBER ALERT DUE TO FLAPS STUCK AT 15 DEGREES.  INDICATOR NEEDLES WERE FOUND TO BE SPLIT - DISABLING FLAP OPERATION.  FLAP INDICATOR REPLACED AND FLAP OPERATION TESTED.  FLAP OPERATION NORMAL ON GROUND.  NO FLAP OPERATIONAL PROBLEMS NOTED SINCE INDICATOR REPLACEMENT.
